# SDR HEEA0011804

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49EA
- Make and model: Bell 206L-3
- Aircraft serial: 51507
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490A
- Condition: Failed
- Location: Strobe
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE WILL NOT FLASH TUBE.
